# SDR SWAA2024021547062

- Difficulty date: January 31, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 26,742 hours, 13,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH SUPPORT BEAM SECTION 1 FROM BS 727D TO 727F HAS MULTIPLE CORROSION AROUND NUTPLATE HOLES; WL 150.6; LBL 21.0 CORRECTION- FAULT DETAILS AFT CARGO LH FLOOR TO SIDEWALL SUPPORT SECTION 1 FROM BS 727D TO 727F HAS MULTIPLE CORROSION AROUND NUTPLATE HOLES WL 150.6 LBL 21.0 [TTG8Q00R9J22]<[01] VERIFIED STEPS 2;3 COMPLETE.;[02] COMPLETED STEP 8. REFERENCE CORRECTIONS.;[03] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT ORIGINAL THICKNESS OF 0.040'REMAINING THICKNESS 0.030 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 ; FIG 103 ;DETAIL E;INSTALLED AFT CARGO BAY L/H 2 NEW SPLICES BS 727 F TO BS 727G AND BS 787 TO BS 807;INSTALLED ACB FLOOR TO SIDEWALL SUPPORT FROM BS 727 TO BS 847 PER SRM 51-40-02-0G-0 AND BOEING DWG 146A7500 REV:-DWG 1467502 REV:-. IAW SRM 53-00-53-2R-5 AND EA M-22-153-01550;[04] VERIFIED CORRECTIVE ACTION 3
